Modelling parasite aggregation: Disentangling statistical and ecological approaches

Yakob, L; Soares Magalhães, RJ; Gray, DJ; Milinovich, G; Wardrop, N; Dunning, R; Barendregt, J; Bieri, F; Williams, GM; Clements, ACA; (2014) Modelling parasite aggregation: Disentangling statistical and ecological approaches. International journal for parasitology, 44 (6). pp. 339-342. ISSN 0020-7519 DOI: https://doi.org/10.1016/j.ijpara.2014.02.008

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.ijpara.2014.02.008

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar